I posted on here about a month ago regarding my OH's itching problem as a result of being prescribed Apixaban and Bisoprolol following his first episode of AF.
He has now been off all AF meds for just over two weeks and there is still no improvement with the itching - it is driving him crazy, he just can't get any relief from it day and night (when it is actually even worse). He has tried three different OTC antihistamines and various creams, but nothing is helping.
In desperation I contacted a GP, but she did seem rather dismissive and asked about changes in washing powder and another medication that my OH has taken as and when required for the past 10 years and never had the slightest side effect from. Anyway she did say he should have some blood tests and prescribed another antihistamine called Fexofenadine, which he was hopeful would help but so far it hasn't made any difference.
It is just so frustrating. We thought that once these drugs were stopped, as it obvious one of these was the cause, the itching would go away.
Thanks to everyone who replied to my first post on this, any new ideas would be really appreciated.